Razumikhin Stability Theorem for Fractional Systems with Delay
D. Baleanu,
S. J. Sadati,
R. Ghaderi,
A. Ranjbar,
T. Abdeljawad (Maraaba) and
F. Jarad
Abstract and Applied Analysis, 2010, vol. 2010, 1-9
Abstract:
Fractional calculus techniques and methods started to be applied successfully during the last decades in several fields of science and engineering. In this paper we studied the stability of fractional-order nonlinear time-delay systems for Riemann-Liouville and Caputo derivatives and we extended Razumikhin theorem for the fractional nonlinear time-delay systems.
Date: 2010
References: Add references at CitEc
Citations: View citations in EconPapers (7)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/124812.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/124812.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:124812
DOI: 10.1155/2010/124812
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().